After taking it for a couple of weeks I feel like every time i'm having a conversation, someone says something, then I have a thought, then before I can say what I wanted to say the thought goes away. Has anyone else experienced this?
Hi, i just responded to your other question. I stated that it takes around 4 weeks for the Prozac to be 'working' to it's full potential. In the meantime, it is quite common to get side effects as you body/mind adjusts to this new medication. Keep an eye on things though, if you start to experience prolonged decrease in concentration or confusion, report this to your doctor.
Yes it does. Depending on your personality it can make you feel as though there is a very thick wall between what you think you want to say and actually getting your mouth to say it. This is one of the benefits for some folks as it doesn't feel that way, and serves a good purpose for them. For me it feels as though there was deep valley in my thought process, which is why I asked my Doc to change me to something else. Hope this helps.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2010 • 1 answer
Posted 11 Feb 2012 • 5 answers
Posted 13 Sep 2012 • 9 answers
Posted 11 Nov 2013 • 4 answers
Posted 5 Jun 2016 • 0 answers